# SDR ASOA201001157

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 574 S24-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 RT SIDE BETWEEN STR 27R & 24R HAS MINOR CORROSION ON EXTERNAL SKIN WHERE BELLY FAIRING MEETS SKIN ON STR 26R JUST AFT OF BELLY FAIRING. BLENDED OUT CORROSION IAW REO 601R-53-61-3785 STEP 1.  PERFORMED EDDY CURRENT IAW REO 601R-53-61-3785 STEP 2.  NO INDICATIONS NOTED.  COMPLIED WITH REO 601R-53-61-3785 STEPS 3, 4 AND 5.   C/W NOTES 1, 2, 4, 8 & 9 IAW REO 601R-53-61-3785.  COMPLIED WITH (HFEC) OF REPAIR CUTOUT IAW REO 601R-53-61-3785 REV A, SHEET 3, NOTE 3 & NDTM PT 1 51-20-06. NO INDICATIONS NOTED.  C/W REO 601R-53-61-3785 STEPS 5, 6, 7, 10, 11, 12, 13.  REO 601R-53-61-3785 REV A HAS BEEN ACCOMPLISHED. ALL RII'S HAVE BEEN ACCOMPLISHED IAW GMM 5-2 PRIOR TO A/C RETURN TO SERVICE.
